Coreg tired

Common Questions and Answers about Coreg tired

coreg

5 twice daily low ef doc said was 37% 6 months later was 66% coreg was keeping me tired an cramping in legs so i just stopped taking it 20 days ago lost 5lbs and can exercise longer but now my wife reads that stopping all at once can cause heart attack but im feeling better than i have in 2 years any advice doc doesnt know i have stopped yet thanxs
CURRENTLY TAKING DIOVAN, MEVACOR, LANOXIN, A WATER PILL AND COREG. THE COREG KEEPS MY HEART BEAT LOW, SO LOW THAT I FEEL VERY TIRED AND SOMEWHAT LISTLESS DURING THE DAY...WAS TAKING 25MG TWICE A DAY - DOCTOR CUT IN HALF AND THAT HELPED. ANYONE HAVING SIMILAR EXPERIENCE???
The doctor increased my coreg from 6.25 to 25 and I feel SOOOO tired all the time. Will I ajust to this new medicine?
first of all, you should take what the doctor prescribed, as prescribed. my daughter is 22 yrs old, and has been taking coreg for a little over two years. she was started out at a low dose (the same dosage you have) and is now up to 25mgs 2x day. we were warned about side effects, and she did have one episode of fainting, but we later learned that could have been due to the fact she was anemic at the time.
I am taking 2x12.5 mg coreg (carvidilol) for last three years and was able to tolerate it. Now, after three years, for last one month, I am having low bp. Down to 95/65 from normal of 110/70. This is creating problems for me. I feel tired, stomach upset and dizziness, necessity to clear my throat constantly. Over last 3 yesrs I have gradually reduced my ramipril (ACE-I) dosage from 2x6.25 to 2x1.25. So I am already low on ramipril. I cannot go down further on ACE-I. My EF is 30-35%.
I believe you asked about another beta blocker as a substitute for coreg. Coreg as a dual mechanism as it also has an ACE inhibitor effects that helps dilate vessels. It is highly recommended for heart patients. Take care.
Both were normal and showed no blockage.My ejection Fracture was 38-40% I currently am on Coreg 3mg twice daily. and 2mg of lisinopril. I only take a few supplements, mostly, a multi-vitamin and joint supplement, Mirracle greens, fish oil, CLA and Protien shakes after workouts. The main problem is I have every side-effect from the Coreg. (dizziness,headache,nausea,light headed ness and worst of all I have developed ED because of the meds.
I'm curious if the Coreg makes everyone feel so tired all the time. I've read/heard many people say that it does. It certainly wipes me out. Good luck with round 2 on your ICD! By the way, how was the replacment surgery compared with the original?
Coreg can make a person feel extremely tired and loss of energy. Coreg is the best beta blocker as it blocks more receptors than Tropol XL. There is a medication that is being used in Europe that hopefully will be here in the US soon. It is a combination of Coreg and Tropol XL, I believe. This gives all the benefits of Coreg and reduces the tiredness that people complain about. Our relatives in Europe use the medication and have energy to travel to US and all around the states.
I passed persantine stress test about a year ago. My cardiologist wants me to take Coreg. Potential problem - my wife and I like to travel so that at times I might not be available for monitoring for 3 - 4 weeks. My internist is against my taking Coreg for this reason; says I should be monitored regularly. Cardiologist says it is not a problem because if I have stabilized at a given dosage I can stay at that dosage past the time when the dosage might normally be increased.
My ejection fraction is now normal, I'm not tired, and exercising daily. The constraints listed for Coreg include all the symptoms you have mentioned, but they should be a temporary thing. I had a blockage of 85% that couldn't be fixed with a stent due to the challenging twists and turns in the LAD so it was opened to a 60% blockage; I'm told to expect a cath again to open it up in the future. I don't experience Angina symptoms, so would agree that 20% blockage is insignificant.
Has anyone had side effects from Coreg? I took my first one this afternoon and I am really, really tired but it could be that darn CT with contrast they did today. I am at 40 mg right now. Is that a low dose?
My EJ varies from 25% to mid-40s. The coreg makes me so tired I can barely walk a mile. On my own I've cut my dosage at times by half, taking only 25mg at night so I can function the next day. That works for me, but I know my doctor says not to do that. Just wondering if anyone has any additonal insights.
Or is there another way of managing a lower pulse rate even with low dose of coreg?? Can coreg have adverse effect on LV Function if I cannot tolrate the dose I take. Thanks in advance.
COREG posted by Clarence on January 31, 1999 at 16:43:45: My Father has been taking Coreg for about two weeks now and he seems to be getting worse. He has always had heart problems, enlarged heart, open heart surgery, congested heart failure, and presently wears a pacemaker. He is 84 years old and I am just wondering if at this point what he is going through if it is worth his pain and suferring.
I like the adrenaline blocking affects of Coreg. With Coreg, when I get anxious, my heart doesn't get all loopy. I think for that in itself, the stuff is worth it. Sorry, don't know anything about Bystolic but am interested in learning more.
Of the medications you listed, I am very familiar with Coreg. Coreg is well known for causing profound fatigue. It's a fight to cope with it. Every one I know that takes it has fatigue problems. For suggestions, see http://www.wikihow.
: My dr. said that Coreg helps people with Cardiomyopathy live longer and this is my 3rd week on the med. : : I am having some side affects such as, bad fatigue. I have been on sick leave for 3 wks. I am not feeling any better and infact : : I am feeling worse than before I started the med. Will the fatigue go away or is it here to stay? : : The dr. said that the medicine has good benefits and try to get through this stage of the drug. : : I see my dr again this Friday.
Posted By Alice on February 17, 1999 at 15:18:53: My dr. said that Coreg helps people with Cardiomyopathy live longer and this is my 3rd week on the med. I am having some side affects such as, bad fatigue. I have been on sick leave for 3 wks. I am not feeling any better and infact I am feeling worse than before I started the med. Will the fatigue go away or is it here to stay? The dr. said that the medicine has good benefits and try to get through this stage of the drug.
I am thinking of asking my dr's to lower my dosages of meds and am wondering if they agree if it would give me more energy. Right now I am tired ofter and sleep 12-13 hrs a day. I also love to workout and find my workouts to be terribly hard to get through. Here are my current dosages Coreg 25mg x2 daily Lisinopril 20mg x2 daily Spiral Lactone 25 mg day Amiodarone 200mg day Coumadin 5mg day Anything in there that would make me excessively tired?
Posted By pam on February 18, 1999 at 15:21:24: In Reply to: Coreg & it's side affects posted by Alice on February 17, 1999 at 15:18:53: My dr. said that Coreg helps people with Cardiomyopathy live longer and this is my 3rd week on the med. I am having some side affects such as, bad fatigue. I have been on sick leave for 3 wks. I am not feeling any better and infact I am feeling worse than before I started the med. Will the fatigue go away or is it here to stay? The dr.
I had the very same experience when I started on Coreg, gradually the disabling fatigue did subside, I have been on Coreg for almost 2 years and do believe it is helping me by slowing my heart rate down considerably which is probably what causes the fatigue.
Posted By REX DALE SMITH on February 28, 1999 at 13:17:02: In Reply to: Coreg & it's side affects posted by Alice on February 17, 1999 at 15:18:53: My dr. said that Coreg helps people with Cardiomyopathy live longer and this is my 3rd week on the med. I am having some side affects such as, bad fatigue. I have been on sick leave for 3 wks. I am not feeling any better and infact I am feeling worse than before I started the med. Will the fatigue go away or is it here to stay? The dr.
Posted By CCF CARDIO MD - MTR on February 18, 1999 at 11:18:29: In Reply to: Re: Coreg & it's side affects posted by Pat L on February 17, 1999 at 15:41:40: My dr. said that Coreg helps people with Cardiomyopathy live longer and this is my 3rd week on the med. I am having some side affects such as, bad fatigue. I have been on sick leave for 3 wks. I am not feeling any better and infact I am feeling worse than before I started the med.
Posted By CCF CARDIO MD - MTR on February 18, 1999 at 11:17:37: In Reply to: Coreg & it's side affects posted by Alice on February 17, 1999 at 15:18:53: My dr. said that Coreg helps people with Cardiomyopathy live longer and this is my 3rd week on the med. I am having some side affects such as, bad fatigue. I have been on sick leave for 3 wks. I am not feeling any better and infact I am feeling worse than before I started the med. Will the fatigue go away or is it here to stay?
He did alright with those, then he was sent to Emory University to see about being put on a transplant list- while there we were told of coreg and the benefits- not wanting a transplant- my husband wanted to try- coreg is a rough ride, but well worth the fatigue, irrability, and naseua that went with it-he was started at 3 mg a day and he is now at 25 mg. He could not go any higher, because it made his bp go way down.
Do you have any side effects from the coreg. I am so tired all the time and I have gained weight despite no real change in my diet. I understand your point, I take pills in botrh the am and pm. What else do you take?
It made my mom extremely tired also. There is a beta blocker called Coreg that blocks more receptors.
MedHelp Health Answers